By Topic

On bounds of the Riccati and Lyapunov matrix equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Kwon, B. ; Korea Advanced Institute of Science and Technology, Seoul, Korea ; Youn, M. ; Bien, Z.

Various bounds for the traces of the solutions of the algebraic Riccati and Lyapunov matrix equations are established in the continuous and discrete domain, respectively. The presented results give lower bounds for the sum of the eigenvalue of the matrix solutions.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )